# SDR 96UAL900653

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7274U
- Make and model: Boeing 727222
- Aircraft serial: 21421
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EEL STRIP SEGMENT INOPERATIVE AT APPROXIMATELY SEAT ROW 13.  LAMP WAS DISCONNECTED FROM CABLE ASSEMBLY.  CONNECTED CABLE AND REPLACED LAMP ASSEMBLY.
